Positive Solutions for Class of State Dependent Boundary Value Problems with Fractional Order Differential Operators
Dongyuan Liu,
Zigen Ouyang and
Huilan Wang
Abstract and Applied Analysis, 2015, vol. 2015, 1-11
Abstract:
We consider the following state dependent boundary-value problem , ; , where is the standard Riemann-Liouville fractional derivative of order , , , , the function is defined as , and the function is defined as , are continuous on and , . Using Banach contraction mapping principle and Leray-Schauder continuation principle, we obtain some sufficient conditions for the existence and uniqueness of the positive solutions for the above fractional order differential equations, which extend some references.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/263748.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/263748.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:263748
DOI: 10.1155/2015/263748
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().